Multiplicative Theory of Orbital Equivalence of Vector Fields in the Plane
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 101-126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_221_a5,
author = {R. I. Bogdanov},
title = {Multiplicative {Theory} of {Orbital} {Equivalence} of {Vector} {Fields} in the {Plane}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {101--126},
year = {1998},
volume = {221},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_221_a5/}
}
R. I. Bogdanov. Multiplicative Theory of Orbital Equivalence of Vector Fields in the Plane. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 101-126. http://geodesic.mathdoc.fr/item/TM_1998_221_a5/